Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 181, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Sep 14, 2016, 4:42 PM MDT for Converse County, Niobrara County, Wyoming. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2016, 4:42 PM MDT (22:42 UTC)
- Expired
- Sep 14, 2016, 5:30 PM MDT
- In force
- 48 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Converse County, WY, Niobrara County, WY
The radar
The Rapid City radar (KUDX), 175 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 10.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
266
WUUS55 KCYS 142242
SVRCYS
WYC009-027-142330-
/O.NEW.KCYS.SV.W.0181.160914T2242Z-160914T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MDT WED SEP 14 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CONVERSE COUNTY IN EAST CENTRAL WYOMING...
CENTRAL NIOBRARA COUNTY IN EAST CENTRAL WYOMING...
* UNTIL 530 PM MDT
* AT 441 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MANNING
RANCH...OR 27 MILES NORTHWEST OF LUSK...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MANNING RANCH AND LANCE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.
&&
LAT...LON 4308 10411 4289 10493 4300 10502 4350 10461
4350 10459
TIME...MOT...LOC 2241Z 238DEG 36KT 4301 10487
HAIL...1.00IN
WIND...60MPH
$$
CLAYCOMB3 follow-up statements
177
WWUS55 KCYS 142256
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
456 PM MDT WED SEP 14 2016
WYC009-142305-
/O.CAN.KCYS.SV.W.0181.000000T0000Z-160914T2330Z/
CONVERSE WY-
456 PM MDT WED SEP 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CONVERSE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4308 10411 4294 10489 4315 10489 4350 10461
4350 10459
TIME...MOT...LOC 2255Z 236DEG 35KT 4309 10472
$$
WYC027-142330-
/O.CON.KCYS.SV.W.0181.000000T0000Z-160914T2330Z/
NIOBRARA WY-
456 PM MDT WED SEP 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR CENTRAL NIOBRARA COUNTY...
AT 455 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LANCE
CREEK...OR 26 MILES NORTHWEST OF LUSK...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LANCE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4308 10411 4294 10489 4315 10489 4350 10461
4350 10459
TIME...MOT...LOC 2255Z 236DEG 35KT 4309 10472
HAIL...1.00IN
WIND...60MPH
$$
CLAYCOMB846
WWUS55 KCYS 142310
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
510 PM MDT WED SEP 14 2016
WYC027-142330-
/O.CON.KCYS.SV.W.0181.000000T0000Z-160914T2330Z/
NIOBRARA WY-
510 PM MDT WED SEP 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHERN NIOBRARA COUNTY...
AT 510 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
LANCE CREEK...OR 32 MILES NORTH OF LUSK...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LANCE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4308 10411 4309 10477 4319 10485 4350 10461
4350 10459
TIME...MOT...LOC 2310Z 228DEG 31KT 4320 10470
HAIL...1.00IN
WIND...60MPH
$$
CLAYCOMB126
WWUS55 KCYS 142322
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
522 PM MDT WED SEP 14 2016
WYC027-142331-
/O.EXP.KCYS.SV.W.0181.000000T0000Z-160914T2330Z/
NIOBRARA WY-
522 PM MDT WED SEP 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NIOBRARA COUNTY WILL
EXPIRE AT 530 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHEYENNE.
LAT...LON 4308 10411 4309 10477 4319 10485 4350 10461
4350 10459
TIME...MOT...LOC 2318Z 238DEG 36KT 4320 10470
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 3:14 PM MDT, 1 hour 28 minutes earlier.
Area forecast discussion, Sep 14, 3:14 PM MDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 314 PM MDT WED SEP 14 2016 .SHORT TERM...(This evening through Thursday) Issued at 314 PM MDT Wed Sep 14 2016 Tonight...Visible satellite imagery and WSR-88D radar reflectivity showing a line of showers and thunderstorms moving northeast across western Carbon county. Early afternoon CAPES there range from 500 to 1000 J/kg with bulk shear 40 to 50 knots...so will need to keep a close eye on these storms for hail and wind production, especially since storms are moving close to 50 mph. As a shortwave and surface trough move east across our counties this evening, expect isolated to scattered thunderstorms, a few strong based on projected CAPE and shear, to move across our forecast area with storms exiting into western Nebraska by late this evening. Thursday...Upper trough pivots from northern Wyoming to western North Dakota with cyclonic flow over our counties and a shortwave trough rotating across to produce scattered showers and isolated thunderstorms along with sometimes gusty northwest winds. Cooler temperatures expected along and west of I-25 with more clouds and showers. Thursday night...A dry and cooler night on tap with slowly clearing skies and lessening winds. Friday...Nearly dry day expected with weak zonal flow aloft ahead of a weak shortwave over western Wyoming. Temperatures about the same or a little warmer than Thursday with more sunshine. .LONG TERM...(Friday night through Wednesday) Issued at 314 PM MDT Wed Sep 14 2016 Main upper low and trough moves out to the east Saturday with shortwave ridging expected to keep PoPs down through the weekend. Still seeing some differences between the ECMWF and GFS on upper flow this package. ECMWF suggests quiet pattern for all of next week with zonal flow keeping an upper low well to the south over northern Mexico, whereas the GFS has a more active westerly flow aloft with several pieces of shortwave energy ejecting out of an upper low over the desert southwest, while keeping a quasi- stationary frontal boundary just to our south. Ensembles keep PoPs fairly low until late week and that is how the forecast was trended. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1204 PM MDT Wed Sep 14 2016 Still dealing with some low clouds/fog still ongoing at a few of the western Nebraska Panhandle sites at midday. Latest satellite information shows this low clouds/fog gradually eroding. Expect this trend to continue at KBFF and KAIA where VFR conditions will return by 20z. MVFR CIGS hold in the strongest at KSNY which may be until around 22z. The next concern will be the prospect for afternoon/evening convective activity. Latest forecast information suggests initiation 19-20z towards KRWL. This activity then spreads west to east thru the rest of the evening. Tried to time it accordingly in the TAFs. Still confidence is not high enough to include anything more than VCTS. Do not expect a repeat of low clouds/fog tomorrow morning and will see some clearing behind this afternoon/evening thunderstorm activity after 06z. && .FIRE WEATHER... Issued at 314 PM MDT Wed Sep 14 2016 Minimal concerns based on expected humidities and winds. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && SHORT TERM...RUBIN LONG TERM...JG AVIATION...CAH FIRE WEATHER...RUBIN
Hazardous weather outlook, Sep 14, 10:56 AM MDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1056 AM MDT WED SEP 14 2016 NEZ002-003-019>021-054-055-095-096-WYZ101>119-151530- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1056 AM MDT WED SEP 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...ROUGHLY ALONG AND WEST OF A LINE FROM SCOTTSBLUFF TO KIMBALL. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS SOUTHEAST WYOMING, THEN INCREASE IN COVERAGE AND SPREAD ACROSS WESTERN NEBRASKA THIS EVENING. A FEW OF THE STORMS MAY BECOME STRONG TO NEAR SEVERE...PRODUCING HAIL AND STRONG WIND GUSTS. STORMS WILL MOSTLY END BY MIDNIGHT. STORM MOVEMENT WILL BE TO THE NORTH NORTHEAST AT 15 TO 20 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUBIN
In the hours before
Special weather statement, Sep 14, 12:32 PM MDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1232 PM MDT WED SEP 14 2016
WYZ104-109-111-141930-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-CENTRAL CARBON COUNTY WY-
SOUTHWEST CARBON COUNTY WY-
1232 PM MDT WED SEP 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARBON COUNTY UNTIL
130 PM MDT...
AT 1232 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF DAD...OR 17 MILES SOUTHEAST OF WAMSUTTER...MOVING
NORTHEAST AT 50 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SEPARATION LAKE AROUND 120 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 200 AND
207.
LAT...LON 4166 10777 4166 10751 4208 10751 4211 10753
4221 10749 4207 10704 4136 10777 4142 10789
TIME...MOT...LOC 1832Z 207DEG 48KT 4145 10779
RUBINSpecial weather statement, Sep 14, 1:22 PM MDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 122 PM MDT WED SEP 14 2016 WYZ109-110-112>114-142015- SNOWY RANGE WY-NORTH SNOWY RANGE FOOTHILLS WY- CENTRAL CARBON COUNTY WY-UPPER NORTH PLATTE RIVER BASIN WY- SIERRA MADRE RANGE WY- 122 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARBON COUNTY UNTIL 215 PM MDT... AT 122 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LITTLE SANDSTONE CREEK CAMPGROUND...OR 40 MILES SOUTH OF RAWLINS... MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... JACK CREEK CAMPGROUND AROUND 135 PM MDT. SARATOGA AROUND 205 PM MDT. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 230 AND 238. LAT...LON 4114 10732 4120 10740 4182 10687 4151 10644 TIME...MOT...LOC 1922Z 225DEG 40KT 4121 10729 RUBIN
Local storm report, Sep 14, 1:24 PM MDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
124 PM MDT WED SEP 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM HAIL RAWLINS 41.78N 107.23W
09/14/2016 E0.50 INCH CARBON WY TRAINED SPOTTER
SMALL BRANCHES KNOCKED DOWN BY GUSTY WINDS.
&&
RUBINSpecial weather statement, Sep 14, 2:18 PM MDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 218 PM MDT WED SEP 14 2016 WYZ103>105-142100- SHIRLEY BASIN WY-NORTH LARAMIE RANGE WY- FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY- 218 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ALBANY AND EASTERN CARBON COUNTIES UNTIL 300 PM MDT... AT 218 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BATTLE MOUNTAIN...OR 53 MILES SOUTH OF CASPER...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL ALBANY AND EASTERN CARBON COUNTIES. LAT...LON 4202 10627 4205 10632 4243 10593 4227 10562 TIME...MOT...LOC 2018Z 226DEG 36KT 4206 10624 RUBIN
Special weather statement, Sep 14, 3:01 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 301 PM MDT WED SEP 14 2016 WYZ106-107-142145- EAST PLATTE COUNTY WY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- 301 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE COUNTY UNTIL 345 PM MDT... AT 300 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BORDEAUX...OR 11 MILES SOUTH OF WHEATLAND...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... SLATER AROUND 310 PM MDT. BORDEAUX AROUND 315 PM MDT. WHEATLAND...Y-O RANCH AND CHUGCREEK AROUND 335 PM MDT. LAKEVIEW NORTH AROUND 340 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 68 AND 85. LAT...LON 4184 10499 4186 10504 4214 10503 4204 10466 TIME...MOT...LOC 2100Z 205DEG 18KT 4189 10499 RUBIN
Special weather statement, Sep 14, 3:32 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 332 PM MDT WED SEP 14 2016 WYZ101-103-142215- NORTH LARAMIE RANGE WY-CONVERSE COUNTY LOWER ELEVATIONS WY- 332 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 415 PM MDT... AT 332 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAPRELE RESERVOIR...OR 12 MILES SOUTHWEST OF DOUGLAS...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... DOUGLAS AROUND 350 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 130 AND 148. LAT...LON 4257 10557 4264 10568 4303 10538 4277 10501 TIME...MOT...LOC 2132Z 226DEG 30KT 4264 10557 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 9:17 PM MDT | Dense Fog Advisory | CYS | Albany, Laramie | 11 hr |
| Sep 14, 12:32 PM MDT | Special Weather Statement | CYS | Carbon | 58 min |
| Sep 14, 1:22 PM MDT | Special Weather Statement | CYS | Carbon | 53 min |
| Sep 14, 2:18 PM MDT | Special Weather Statement | CYS | 42 min | |
| Sep 14, 3:01 PM MDT | Special Weather Statement | CYS | Platte | 44 min |
| Sep 14, 3:32 PM MDT | Special Weather Statement | CYS | Converse | 43 min |
| Sep 14, 5:43 PM MDT | Special Weather Statement | CYS | Goshen | 47 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.